# SDR IPXA1564589

- Difficulty date: January 25, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Misinstalled
- Location: Bs 1293-1298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, 3 OPEN FASTENER HOLES DRILLED INTO RADIUS OF FLOOR SUPPORT IN THE AFT CARGO BAY, BETWEEN BS 1293 AND 1298, RBL 16, WL 156.  R & R STRINGER IAW SRM 51-40-02.
